MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø50 TWO-HOLES

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Catalog Number 01.32.150DH
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Disorder (2373)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 may2018.Lot 166604: 78 items manufactured and released on 20 january 2017.Expiration date: 2022-01-11.No anomalies found related to the problem.To date, 74 items of the same lot have been already sold without any similar reported event.Others devices involved: amistem collared stem collared ha coated std stem size 2 reference (b)(4).Lot 166466: 100 items manufactured and released on 11 january 2017.Expiration date: 2022-01-03.No anomalies found related to the problem.To date, 93 items of the same lot have been already sold without any similar reported event.Mpact cancellous bone screw, flat head ø 6,5 l 40 ,reference (b)(4).Lot 168800: 130 items manufactured and released on 15 february 2017.Expiration date: 2022-02-02.No anomalies found related to the problem.To date, 78 items of the same lot have been already sold without any similar reported event.Mpact cancellous bone screw, flat head ø 6,5 l 25 reference (b)(4).Lot 168792: 169 items manufactured and released on 06 february 2017.Expiration date: 2022-01-25.No anomalies found related to the problem.To date, 144 items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 32 size l +4 reference (b)(4).Lot 162726: 80 items manufactured and released on 27 july 2016.Expiration date: 2021-07-19 no anomalies found related to the problem.To date, 59 items of the same lot have been already sold without any similar reported event.Mpact shell screw plug reference (b)(4).Lot 168461: 120 items manufactured and released on 16 december 2016.Expiration date: 2021-12-06.No anomalies found related to the problem.To date, 99 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection about 1 year after primary.The patient also had a loose stem.It is unknown if the potential infection caused the loosening.The surgeon revised all hardware and implanted a spacer.The surgery was completed successfully.Pathogen involved is staphylococcus epidermidis.
 
Additional Manufacturer Narrative
Update received on 07 august 2018: on (b)(6) 2018 the surgeon removed the spacer and implanted another spacer as the infection has not subsided.The infection has been confirmed as staph epi.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7514386
Report Number3005180920-2018-00327
Device Sequence Number19335726
Product Code LPH
UDI-Device Identifier07630030810763
UDI-Public07630030810763
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2022
Device Catalogue Number01.32.150DH
Device Lot Number166604
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer04/16/2018
Initial Report FDA Received Date05/15/2018
Supplement Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;